Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i logika, 2007, Volume 46, Number 2, Pages 217–243 (Mi al3)  

This article is cited in 14 scientific papers (total in 14 papers)

The quotient algebra of labeled forests modulo h-equivalence

V. L. Selivanov

Novosibirsk State Pedagogical University
References:
Abstract: We introduce and study some natural operations on a structure of finite labeled forests, which is crucial in extending the difference hierarchy to the case of partitions. It is shown that the corresponding quotient algebra modulo the so-called h-equivalence is the simplest non-trivial semilattice with discrete closures. The algebra is also characterized as a free algebra in some quasivariety. Part of the results is generalized to countable labeled forests with finite chains.
Keywords: labeled forest, partition, difference hierarchy.
Received: 01.03.2006
Revised: 24.01.2007
English version:
Algebra and Logic, 2007, Volume 46, Issue 2, Pages 120–133
DOI: https://doi.org/10.1007/s10469-007-0011-5
Bibliographic databases:
UDC: 510.532
Language: Russian
Citation: V. L. Selivanov, “The quotient algebra of labeled forests modulo h-equivalence”, Algebra Logika, 46:2 (2007), 217–243; Algebra and Logic, 46:2 (2007), 120–133
Citation in format AMSBIB
\Bibitem{Sel07}
\by V.~L.~Selivanov
\paper The quotient algebra of labeled forests modulo $h$-equivalence
\jour Algebra Logika
\yr 2007
\vol 46
\issue 2
\pages 217--243
\mathnet{http://mi.mathnet.ru/al3}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2356524}
\zmath{https://zbmath.org/?q=an:1164.03347}
\elib{https://elibrary.ru/item.asp?id=9462675}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 2
\pages 120--133
\crossref{https://doi.org/10.1007/s10469-007-0011-5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000255037800003}
\elib{https://elibrary.ru/item.asp?id=13548738}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248330973}
Linking options:
  • https://www.mathnet.ru/eng/al3
  • https://www.mathnet.ru/eng/al/v46/i2/p217
  • This publication is cited in the following 14 articles:
    1. VICTOR SELIVANOV, “A Q-WADGE HIERARCHY IN QUASI-POLISH SPACES”, J. symb. log., 87:2 (2022), 732  crossref
    2. Takayuki Kihara, Victor Selivanov, “Wadge-like degrees of Borel bqo-valued functions”, Proc. Amer. Math. Soc., 150:9 (2022), 3989  crossref
    3. Selivanov V., “Q-Wadge Degrees as Free Structures”, Computability, 9:3-4 (2020), 327–341  crossref  mathscinet  zmath  isi  scopus
    4. Victor Selivanov, Trends in Logic, 53, Well-Quasi Orders in Computation, Logic, Language and Reasoning, 2020, 271  crossref
    5. Selivanov V., “Towards a Descriptive Theory of Cb(0)-Spaces”, Math. Struct. Comput. Sci., 27:8 (2017), 1553–1580  crossref  mathscinet  zmath  isi  scopus
    6. Victor L. Selivanov, Lecture Notes in Computer Science, 10307, Unveiling Dynamics and Complexity, 2017, 387  crossref
    7. Spreen D., “the Life and Work of Victor l. Selivanov”, Logic, Computation, Hierarchies, Ontos Mathematical Logic, 4, ed. Brattka V. Diener H. Spreen D., Walter de Gruyter Gmbh, 2014, 1–8  mathscinet  isi
    8. Victor Selivanov, Lecture Notes in Computer Science, 6735, Models of Computation in Context, 2011, 260  crossref
    9. Selivanov V.L., “On the Wadge reducibility of k-partitions”, J. Log. Algebr. Program., 79:1 (2010), 92–102  crossref  mathscinet  zmath  isi  scopus
    10. A. V. Zhukov, O. V. Kudinov, V. L. Selivanov, “Definability of closure operations in the h-quasiorder of labeled forests”, Algebra and Logic, 49:2 (2010), 120–129  mathnet  crossref  mathscinet  zmath  isi
    11. Kudinov O.V., Selivanov V.L., Zhukov A.V., “Definability in the h-quasiorder of labeled forests”, Ann. Pure Appl. Logic, 159:3 (2009), 318–332  crossref  mathscinet  zmath  isi  elib  scopus
    12. Selivanov V.L., “Undecidability of some structures related to computation theory”, J. Logic Comput., 19:1 (2009), 177–197  crossref  mathscinet  zmath  isi  elib  scopus
    13. Selivanov V.L., “Fine hierarchies and m-reducibilities in theoretical computer science”, Theoret. Comput. Sci., 405:1-2 (2008), 116–163  crossref  mathscinet  zmath  isi  elib  scopus
    14. Victor Selivanov, “On the Difference Hierarchy in Countably Based T0-Spaces”, Electronic Notes in Theoretical Computer Science, 221 (2008), 257  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и логика Algebra and Logic
    Statistics & downloads:
    Abstract page:1600
    Full-text PDF :203
    References:99
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025